Numerical Analysis and Simulations of Quasistatic Frictionless Contact Problems
International Journal of Applied Mathematics and Computer Science, Tome 11 (2001) no. 1, pp. 205-222 Cet article a éte moissonné depuis la source Library of Science

Voir la notice de l'article

A summary of recent results concerning the modelling as well as the variational and numerical analysis of frictionless contact problems for viscoplastic materials are presented. The contact is modelled with the Signorini or normal compliance conditions. Error estimates for the fully discrete numerical scheme are described, and numerical simulations based on these schemes are reported.
Keywords: quasistatic contact, Signorini condition, normal compliance, viscoplasticity, variational inequalitie, error estimate, finite element method (FEM), numerical approximation
Mots-clés : analiza numeryczna, quasistatyka, metoda elementów skończonych
@article{IJAMCS_2001_11_1_a8,
     author = {Fernandez Garcia, J. R. and Han, W. and Shillor, M. and Sofonea, M.},
     title = {Numerical {Analysis} and {Simulations} of {Quasistatic} {Frictionless} {Contact} {Problems}},
     journal = {International Journal of Applied Mathematics and Computer Science},
     pages = {205--222},
     year = {2001},
     volume = {11},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJAMCS_2001_11_1_a8/}
}
TY  - JOUR
AU  - Fernandez Garcia, J. R.
AU  - Han, W.
AU  - Shillor, M.
AU  - Sofonea, M.
TI  - Numerical Analysis and Simulations of Quasistatic Frictionless Contact Problems
JO  - International Journal of Applied Mathematics and Computer Science
PY  - 2001
SP  - 205
EP  - 222
VL  - 11
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/IJAMCS_2001_11_1_a8/
LA  - en
ID  - IJAMCS_2001_11_1_a8
ER  - 
%0 Journal Article
%A Fernandez Garcia, J. R.
%A Han, W.
%A Shillor, M.
%A Sofonea, M.
%T Numerical Analysis and Simulations of Quasistatic Frictionless Contact Problems
%J International Journal of Applied Mathematics and Computer Science
%D 2001
%P 205-222
%V 11
%N 1
%U http://geodesic.mathdoc.fr/item/IJAMCS_2001_11_1_a8/
%G en
%F IJAMCS_2001_11_1_a8
Fernandez Garcia, J. R.; Han, W.; Shillor, M.; Sofonea, M. Numerical Analysis and Simulations of Quasistatic Frictionless Contact Problems. International Journal of Applied Mathematics and Computer Science, Tome 11 (2001) no. 1, pp. 205-222. http://geodesic.mathdoc.fr/item/IJAMCS_2001_11_1_a8/